# SDR SWAA2022032983892

- Difficulty date: March 14, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737*
- Aircraft serial: 32478
- Aircraft time: 58,565 hours, 34,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-07; PASSENGER CABIN FLOOR PANEL 241BF; UPPER SURFACE; PULLED FACE SHEET PLIES. / [01] EVALUATED AND FOUND DAMAGE TO UPPER SURFACE TO BE REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1 CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 STEPS 3A;C;E;F VERIFIED REPAIR MATERIALS AS GLASS-BMS9-3TYH3 (A10273); RESIN-EPOCAST 50A1/9816 (A112601) IAW SRM 53-00-50-2R-1 TABLE 201 NEED OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEPS 3K;L;M. TAP TEST GOOD. TOOLING--- OVEN B0-06 DUE 5-15-22;[04] REPAIRED DAMAGE TO UPPER SURFACE OF FLOOR BOARD IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD.;[05] VERIFIED STEPS 3-4
